Alert archive / Florida / Coastal Flood Statements in 2009
Coastal Flood Statement 1, NWS Key West, FL
NWS Key West, FL issued this coastal flood statement at Sep 14, 2009, 10:54 AM EDT for Monroe County, Florida. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2009, 10:54 AM EDT (14:54 UTC)
- Expired
- Sep 18, 2009, 2:23 PM EDT
- In force
- 4 days
- Issued by
- NWS Key West, FL
County Monroe County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1489 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KKEY 141454 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1054 AM EDT MON SEP 14 2009 FLZ076>078-151300- /O.NEW.KKEY.CF.S.0001.090914T1454Z-090915T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 1054 AM EDT MON SEP 14 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... AN APPROACHING NEW MOON...AND LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES THIS WEEK. WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. WATER LEVELS WILL PEAK DURING THE MORNING ON WEDNESDAY AND THURSDAY. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 725 AM TUESDAY...830 AM WEDNESDAY...927 AM THURSDAY...AND 1019 AM FRIDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 614 AM TUESDAY...720 AM WEDNESDAY...817 AM THURSDAY...AND 908 AM FRIDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 618 AM TUESDAY...719 AM WEDNESDAY...814 AM THURSDAY...AND 905 AM FRIDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL...BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ KASPER
7 follow-up statements
000 WHUS42 KKEY 151011 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 611 AM EDT TUE SEP 15 2009 FLZ076>078-161300- /O.EXT.KKEY.CF.S.0001.000000T0000Z-090916T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 611 AM EDT TUE SEP 15 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... AN APPROACHING NEW MOON...AND LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES THIS WEEK. WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. WATER LEVELS WILL PEAK DURING THE MORNING ON WEDNESDAY AND THURSDAY. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 725 AM TODAY...830 AM WEDNESDAY...927 AM THURSDAY...AND 1019 AM FRIDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 614 AM TODAY...720 AM WEDNESDAY...817 AM THURSDAY...AND 908 AM FRIDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR AT 618 AM TODAY...719 AM WEDNESDAY...814 AM THURSDAY...AND 905 AM FRIDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$
000 WHUS42 KKEY 161021 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 621 AM EDT WED SEP 16 2009 FLZ076>078-161830- /O.EXT.KKEY.CF.S.0001.000000T0000Z-090917T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 621 AM EDT WED SEP 16 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... AN APPROACHING NEW MOON...AND LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES THIS WEEK. WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. WATER LEVELS WILL PEAK DURING THE MORNING ON WEDNESDAY AND THURSDAY. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 830 AM...927 AM THURSDAY...AND 1019 AM FRIDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 720 AM...817 AM THURSDAY...AND 908 AM FRIDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 719 AM...814 AM THURSDAY...AND 905 AM FRIDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT SIGNIFICANT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$
000 WHUS42 KKEY 171042 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 642 AM EDT THU SEP 17 2009 FLZ076>078-171845- /O.EXT.KKEY.CF.S.0001.000000T0000Z-090918T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 642 AM EDT THU SEP 17 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... AN APPROACHING NEW MOON...AND LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES TODAY AND FRIDAY. WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. WATER LEVELS WILL PEAK DURING THIS MORNING. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 927 AM AND 1019 AM FRIDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 817 AM AND 908 AM FRIDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES THIS WEEK WILL OCCUR TODAY AT 814 AM AND 905 AM FRIDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT SIGNIFICANT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$
000 WHUS42 KKEY 181014 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 614 AM EDT FRI SEP 18 2009 FLZ076>078-181815- /O.EXT.KKEY.CF.S.0001.000000T0000Z-090919T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 614 AM EDT FRI SEP 18 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... A NEW MOON IN COMBINATION WITH A LUNAR PERIGEE...WHICH OCCURS WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES TODAY THROUGH THE UPCOMING WEEKEND. WATER LEVELS BETWEEN 2 AND 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES WILL OCCUR TODAY AT 1019 AM...1100 PM SATURDAY...AND 1134 PM ON SUNDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WILL OCCUR TODAY AT 908 AM...949 PM SATURDAY...AND 1023 PM ON SUNDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES WILL OCCUR TODAY AT 905 AM...1008 PM SATURDAY...AND 1040 AM ON SUNDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT SIGNIFICANT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ DAF
000 WHUS42 KKEY 181021 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 621 AM EDT FRI SEP 18 2009 FLZ076>078-191100- /O.CON.KKEY.CF.S.0001.000000T0000Z-090919T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 621 AM EDT FRI SEP 18 2009 ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... A NEW MOON IN COMBINATION WITH A LUNAR PERIGEE...WHICH OCCURS WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES TODAY THROUGH THE UPCOMING WEEKEND. WATER LEVELS BETWEEN 2 AND 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES WILL OCCUR TODAY AT 1019 AM...1100 PM SATURDAY...AND 1134 PM ON SUNDAY. AT VACA CUT...THE HIGHER HIGH TIDES THIS WILL OCCUR TODAY AT 908 AM...949 PM SATURDAY...AND 1023 PM ON SUNDAY. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES WILL OCCUR TODAY AT 905 AM...1008 PM SATURDAY...AND 1040 AM ON SUNDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT SIGNIFICANT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$
000 WHUS42 KKEY 181314 CCA CFWKEY COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE KEY WEST FL 621 AM EDT FRI SEP 18 2009 FLZ076-077-078-191100- /O.CON.KKEY.CF.S.0001.000000T0000Z-090919T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 621 AM EDT FRI SEP 18 2009 CORRECTED TIMES OF HIGHER HIGH TIDES ...MINOR STREET FLOODING EXPECTED FROM PERIGEAN SPRING TIDES... A NEW MOON IN COMBINATION WITH A LUNAR PERIGEE...WHICH OCCURS WHEN THE MOON IS CLOSEST TO THE EARTH...ARE CONTRIBUTING TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. ALTHOUGH NOT AS NOTICEABLE AS THIS PAST WEDNESDAY AND THURSDAY MORNINGS...MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS DURING THE HIGHER HIGH TIDES TODAY AND SATURDAY. WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDES WILL OCCUR AT 1019 AM THIS MORNING AND AT 1108 AM SATURDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDES THIS WILL OCCUR AT 908 AM THIS MORNING AND 957 AM SATURDAY MORNING. AT WHALE HARBOR CHANNEL...THE HIGHER HIGH TIDES WILL OCCUR AT 905 AM THIS MORNING AND 954 AM SATURDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL EXCEED 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. PLEASE REPORT COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE. DIAL 305-295-1316 EXTENSION 3. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ BS
000 WHUS42 KKEY 181823 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 223 PM EDT FRI SEP 18 2009 FLZ076>078-181930- /O.CAN.KKEY.CF.S.0001.000000T0000Z-090919T1300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 223 PM EDT FRI SEP 18 2009 ...COASTAL FLOOD STATEMENT CANCELED... ALTHOUGH TIDES ARE RUNNING A LITTLE OVER ONE HALF OF A FOOT ABOVE PREDICTED VALUES...NO TIDAL FLOODING IS EXPECTED TONIGHT OR SATURDAY MORNING. THEREFORE...THE COASTAL FLOOD STATEMENT HAS BEEN CANCELED. BE THAT AS IT MAY...THERE MAY BE SOME MINOR STREET FLOODING DUE TO HIGH TIDES SATURDAY NIGHT. TIDAL DEPARTURES WILL BE MONITORED AND A NEW COASTAL FLOOD STATEMENT WILL BE ISSUED IF THIS IS THE CASE. $$ BS
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 14, 3:45 AM EDT, 7 hours 9 minutes earlier.
Area forecast discussion, Sep 14, 3:45 AM EDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 345 AM EDT MON SEP 14 2009 .DISCUSSION... UNLIKE THE LAST COUPLE OF NIGHTS...A VERY TRANQUIL NIGHT IS WELL UNDERWAY OVER OUR SERVICE AREA. SKIES ARE PARTLY CLOUDY WITH LIGHT WINDS KEEPING TEMPERATURES IN THE LOWER TO MID 80S ALONG THE ISLAND CHAIN...WHILE LOCAL RADARS ARE NOT DETECTING ANY SIGNIFICANT PRECIPITATION. SURFACE WISE...AN EAST-WEST ORIENTED TROUGH OF LOW PRESSURE IS LOCATED OVER NORTH CENTRAL FLORIDA AND THE SURROUNDING GULF AND ATLANTIC WATERS...WITH A WEAK WESTERN ATLANTIC RIDGE LYING ON THE FLORIDA STRAITS. ACROSS OUR MARINE DISTRICT...C-MAN STATION PLATFORM OBSERVATIONS INDICATE MAINLY WEST WINDS OF 5 TO 10 KNOTS. .SHORT TERM (TODAY THROUGH WEDNESDAY)... A LOW LEVEL TROUGH DRAPED ALONG NORTH CENTRAL FLORIDA AND THE ADJACENT GULF AND ATLANTIC WATERS WILL DROP SOUTHWARD INTO SOUTH FLORIDA BY LATE TODAY...BEFORE APPROACHING OUR REGION TONIGHT AND TUESDAY. IN RESPONSE TO THIS APPROACHING TROUGH...OUR STEERING FLOW WILL VEER TO NORTHERLY BY LATE TODAY AND PERSIST INTO THE MIDDLE OF THIS WEEK. GIVEN PLENTY OF MOISTURE WITH PWAT VALUES OF AROUND 2 INCHES...A MODERATELY UNSTABLE AIRMASS AND LITTLE IN THE WAY OF CONVECTIVE INHIBITION WILL PROMPT NEAR TO SLIGHTLY ABOVE NORMAL CLIMO POPS THROUGH THE PERIOD. TIMING WISE...THE BEST CHANCE FOR ENCOUNTERING A SPELL OF RAINFALL WILL BE FROM MID AFTERNOON INTO THE EVENING HOURS. TEMPERATURE WISE...SEE NO REASON TO DEVIATE FROM HIGHS OF AROUND 90 AND OVERNIGHT LOWS NEAR 80 DEGREES. .LONG TERM (WEDNESDAY THROUGH SUNDAY)... A DEEP...ALBEIT WEAK MID AND UPPER LEVEL WESTERN ATLANTIC RIDGE WILL LIE ACROSS THE FLORIDA PENINSULA WITH NO FORESEEN TROPICAL WAVES ON THE HORIZON. A DEEP BUT MODEST TROPOSPHERIC EASTERLY FLOW COMBINED WITH PLENTY OF MOISTURE WILL PROMPT TYPICAL MID SEPTEMBER 40 PERCENT POPS THROUGH THE PERIOD WITH AVERAGE TEMPERATURES. && .MARINE... GENTLE WESTERLY WINDS WILL TURN NORTHWEST THIS AFTERNOON...WITH GENTLE TO MODERATE NORTHWEST WINDS ON FLORIDA BAY AND THE NEARSHORE ATLANTIC WATERS SOUTHEAST OF THE UPPER KEYS LATER THIS AFTERNOON AND EVENING. THEREAFTER...GENTLE NORTHEAST WINDS WILL PREDOMINATE ON KEYS WATERS FOR MOST OF THIS UPCOMING WEEK. && .AVIATION... VFR CONDITIONS WILL PREVAIL TODAY AT BOTH ISLAND TERMINALS. SURFACE FLOW WILL START OUT LIGHT AND VARIABLE...BECOMING WEST TO NORTHWEST BY THIS AFTERNOON. THE BEST CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY NEAR THE ISLAND TERMINALS WILL BE LATER THIS AFTERNOON AND EVENING AS THE LOW LEVEL STEERING FLOW BECOMES MORE NORTHERLY. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 90 81 90 81 / 40 40 40 40 MARATHON 92 81 92 81 / 40 40 40 40 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE/FIRE/CLIMATE/DIGITAL...APA AVIATION/NOWCASTS....................SD VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Sep 14, 6:00 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT MON SEP 14 2009 FLZ076>078-GMZ031>033-052>054-072>075-151000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 600 AM EDT MON SEP 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE ISLAND CHAIN AND THE SURROUNDING WATERS...MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LIGHTNING STRIKES AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA KEYS AND THE ADJACENT WATERS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LIGHTNING STRIKES AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Coastal Flood Statements in Florida, 2009Every coastal flood statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.